# SDR CALA2019090201481

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 62,296 hours, 22,417 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Thru Bolt
- Part number: B9687
- Condition: Missing
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 #3 MLG TIRE MISSING THRUGH BOLT REFERENCE THE GMM 02-30-95 THIS ITEM IS MISS CATEGORIZED. THIS ITEM IS A CATEGORY 3 PER GMM TABLE 1 BOLT EXCEEDS THE 3.5OZ AND IS A CAT 2 ITEM AFTER FURTHER CONFIRMATION WITH LAX MX WE AGREED THAT THE TIE NOTIFIED IAH ESC. WE CONFIRMED THE CORRECTIVE ACTION IAW GMM AND HE IS GOING TO TAKE CARE OF HIS REPORT. REMOVED AND REPLACED #3 MLG WHEEL ASSY IN REF TO AMM 32-45-11-000/400-801. S/N ON:B9687 S/N OFF: 2061
